Facebook Pixel
EmpowHER Guest
ask: 

I missed 1 pill in week 1 of diane 35

By Anonymous August 9, 2009 - 11:18am
 
Rate This

I'm taking up Diane 35 and I missed 1 pill in week 1 (5th day) but took it right away at same time as the next pill. My problem is that I had sex the night I missed the pill. What are the possibilities of getting pregnant?

Add a Comment77 Comments

EmpowHER Guest
Anonymous

I missed two pill ?

March 25, 2017 - 7:44am
EmpowHER Guest
Anonymous

Hi everyone! I need help please. I have been on Diane 35 for 3 years now and been taking them religiously. My previous month's pill ended March 1, I had my period on March 6 and ends March 9. I started a new pack March 8 even though i'm still on my period. On March 9 (2nd day pill) I forgot to take my pill so i double up on March 10. On the same day, March 10, i had unprotected sex with my boyfriend. Now, i'm spotting for 3 days now with cramping. I thought i overused my sex toys so i stopped using them. This has never happened before. What is the chance of me conceiving? If not pregnancy, what are other reasons for spotting? Thank you!

March 16, 2017 - 8:08am
Guide (reply to Anonymous)

Hello Anonymous,

Please call and speak with your gynecologist. Have you started a new pack of active pills while still bleeding, in the past?

By making up for the missed dose, you should have been protected.

Regards,
Maryann

March 16, 2017 - 10:15am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Yes, my period was march 6-9, new pack started march 8, march 9 pill was late for around 12 hrs with unprotected contact. All the pills that followed are late but only for 1 to 2 hrs. Thank you so much for responding.

March 16, 2017 - 10:21am
EmpowHER Guest
Anonymous

Hello. It is my first time using diane 35 pill. I took it without consultation with a doctor because I think my health condition is ok. And up to this moment, I did not experience severe side effects so far. But on the 2nd week I havent taken a pill for 2 consecutive days because I left it in my apartment during my visit at my parents' house. That was saturday and sunday. By monday morning when I got home, I decided to talk to a doctor regarding my 2 missed pills intake. She said that it was ok since there are only two missed pills. She adviced me to take a pill asap amd then the next one will be at night which is my regular pill intake and then back to the usual pill intake for the ff. Day. Im just still afraid because I had sex with my boyfriend 7 days before I missed the pills amd he came inside. And monday night, I think im spotting. The bleeding did not last long though and was just very light. Im scared I might get pregnant. Please enlighten me. Thank you.

February 28, 2017 - 1:59am
Guide (reply to Anonymous)

Hello Anonymous,

You were protected when you had intercourse because that was a week before the missed doses. The spotting might have been caused by missing two doses.

I do not think you are pregnant. But, do discuss any further concerns with your physician.

Regards,
Maryann

February 28, 2017 - 9:51am
EmpowHER Guest
Anonymous

hi I take the pill @10pm but then after a month I change it to 9pm.For the reason that I want to sleep early.please advice.

February 23, 2017 - 6:25am
HERWriter Guide (reply to Anonymous)

Hello Anon

A hour difference is taking your pill will not change anything.
Susan

February 23, 2017 - 6:57am
EmpowHER Guest
Anonymous

Hello dear
It's my first time to take diane35, I missed 1 pill den I take 2 tablet together, I had sex o dat day to my bf but we r doing withdrawal​ and continuing taken daily the others remaining.there is possible that I will be getting pregnant?

February 5, 2017 - 3:34am
HERWriter Guide (reply to Anonymous)

Hello Anon

You made your pill up properly so there is no additional risk. Take the time to study the pills you are taking to know what to do if you miss them.

Best,
Susan

February 7, 2017 - 2:59pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.